# SDR ASAA2014082708974

- Difficulty date: August 27, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,262 hours, 9,232 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Part number: 8243921002
- Part serial: 02114338
- Condition: Malfunctioned
- Location: Control Panel
- Part time: 40,009 hours, 14,720 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION PANEL, FLT ALT WINDOW.  THE 100'S AND 1 DIGITS HAVE BURNED OUT SEGMENTS.  ACFT GROUNDED.  R & R CABIN PRESSURE CONTROL SELECTOR REF AMM 21-31-02-400-801, OPS CK'S GOOD IAW STEP E.
